Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is it safe using rifagut twice a day for a month? Side effects?

hi i am using Rifagut 400mg twice a day for amost a month at a stretch off and on for the past one year.Is it safe taking it this way. what serious side effect can occur
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  642
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
RIFAGUT has RIFAXIMIN as its salt which is a semisynthetic antibiotic.
Since it's oral bioavailability is very poor,it has less side effcts.
Poor bio availability means that very less quantity of the drug is absorbed in the blood.
It's main use is in treatment of traveller's diarrhea and hepatic encephalopathy.
It's side effects include nausea,bloating,stomach upset,skin rashes etc.
It is always better to use this drug under the guidance and prescription of the doctor.
Normally this drug is not taken in the way you are taking.
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor